MathSciNet Relay Station
MathSciNet bibliographic data
MR833701 (87h:34061) 34D10 (34D20 93D05)
Athanassov, Zhivko S. Total stability of sets for nonautonomous differential systems. Trans. Amer. Math. Soc. 295 (1986), no. 2, 649–663.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement